My husband gets these cysts on his face. He has been on Mino for over 3 years. From one dose to 2 a day, up to 500 mg. Do you think Accutane would help? I'm kin od leary about him trying it. I know it can cause liver damage. It's terrible. He tries everything. He buys neutrogena skin cleanser for men. He's purchased "special" Razors which help to reduce bumps. He only shaves maybe twice a week. He's in construction and it's not a necessity. Thinking the shaving may be aggravating his face. It scares me how long he's been taking antibiotics . . . probably a total of 7 years. 3+ years non-stop!
7 years on antibiotics is way too long. Is it even working for your husband? I was on antibiotics for about a year (different kinds) and it did not do anything for me at all but develop yeast infection. I finally transferred to another derma who prescribed Accutane. It worked wonders...but only for a year or two, I might go on a second round of Accutane. I did not develop any major side effects but dry lips and dry eyes. These are minor S/E's though. You have to weigh your options. I would suggest seeing a new dermatologist if you can because obviously the one you have right now does not seem to be concerned about treating your husband. Goodluck!